# SDR 0004595514

- Difficulty date: December 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 49,714 hours, 20,899 cycles
- System (JASC): 2710 · Aileron Control System
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH, AILERON CONTROL DESCRIBED AS BINDING BADLY. ROLL CONTROL NOTED AS VERY UNRESPONSIVE WITH UNCOMMANDED ROLL OSCILLATIONS DURING LAST 200 FT OF LANDING.    MAINTENANCE REPLACED BEARING IN THE AILERON FEEL AND TRIM MECHANISM. OPERATIONAL CHECK OK.
